Ob-Gyn questions? Ask a gynecologist online.
The chances of pregnancy are very less for your girl friend as she took plan b drug(emergency contraceptive pills) within 72 hrs of unprotected sex.
The above symptoms as mentioned by you may be due to the side effect of the hormonal imbalance which may occur in some patients taking the hormonal drugs.
The pregnancy test is usually done when one misses the expected period.The last pregnancy test at day 32 after sex makes the diagnosis of pregnancy unlikely.
Let me know here if you need any more info or else rate me positive if you are satisfied.
The hormonal pill may have such symptoms for a few weeks and that's why it is not recommended to be used frequently for the contraceptive method.
The urine pregnancy test may be false negative in early cases of pregnancy and in that case the test may be repeated after a week.If you are in doubt you may repeat the home pregnancy test after a week. The sonography of the uterus is a more confirmatory test to rule out pregnancy.
The home pregnancy test is recommended when one misses her expected next period.In some cases it may be false negative and in that case it is repeated after a week.
If she has missed her periods and you did the pregnancy test at 32 days so the chances of pregnancy is unlikely in that case.
If she gets her regular period every 35 days and you had intercourse on 32 days of her cycle then the chances of pregnancy are almost nil as one gets pregnant when one have sex around the ovulation time which is 14 days prior to the expected next periods.
Since she had intercourse on 32 day of cycle , even then the chances of pregnancy are very less.Also she had taken plan b drug so again the chances become very less of being pregnant and you should not worry.You may have the the pregnancy test done after a week to ten day later from now if you are very concerned.
As she has periods every 30-35 days so you should wait for the 30-35 days after she had her last period in june 3 days after sex that is around 30th of june.
If she misses her period that are due in july30 to august 5 then you may have the pregnancy test done.
As i said before the chances are very less for her pregnancy and on the top of it she also took plan b drug which again makes her pregnancy unlikely.
She took plan b 1 hour later as you told above and the plan b may have the side effect of bleeding due to the hormonal effect of the drug.
The egg implants 4-5 daus after fertilisation and the plan b drugs interefer in implantation by induing bleeding and hormonal effect on the uterus.She is unlikely to be pregnant as she has taken plan b drug within 1 hour of intercourse.
If you have doubt then its better to have the sonography of the uterus which is very much confirmatory test for pregnancy.The blood hcg test is also a better test than urine home pregnancy test.
The plan B drug is a emergency contraceptive and its chances of failure are very less.She took plan b and so her chances of getting pregnant are very less.
The urine pregnancy test at 32 days is negative which is likely that she is not pregnant.We can repeat the test after a wek as sometimes it can be false negative also in early cases of pregnancy though the chances of her being pregnant are very very less.
The symptoms can be from the hormonal influence caused by the drug or it can also be due to the hormonal influence before the periods.You should give her small amount of food frequently as tolerated.
The infectious condition like gastoentritis should be ruled out as well which may also cause similar symptoms.
The gastroenteritis does cause the symptoms most of the time and usually gets resolved when the appropriate drugs are given to eradicate the causative organism.